# SDR SWAA2025060667138

- Difficulty date: May 4, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED STA540 FWD CARGO COMPARTMENT 2025-291242 <[01].  TOOL USED ULTRASONIC THICKNESS GAGE P/N : 45MG ; S/N : 1300 66401 ; DUE DATE: 21/OCT/25; [02] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE 16-JUL-25 WAS USED ON STEP 9; [03] PERFORMED PERMANENT REPAIR ON STRINGER 25R BTW BSTA 500C TO BSTA 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW.; [04] PERFORMED PERMANENT REPAIR ON STRINGER 25R BTW BSTA 500C TO BSTA 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFFS BELOW. RII COMPLETED.
